# SDR MASA200601042

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 7,042 hours, 4,316 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7199 CAE - OB SPOILERONS AND FLIGHT SPOILERS CAUTION MSG.  MX RESET SYSTEM AND PERFORMED SPOST 1 - 2, FAULTS CLEARED.  ACFT CONTINUED OPERATIONS.
